Time decay of solutions to the Schrödinger equation in exterior domains. I
Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 1, pp. 71-81.
@article{AIHPA_1989__50_1_71_0,
     author = {Hayashi, Nakao},
     title = {Time decay of solutions to the {Schr\"odinger} equation in exterior domains. {I}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {71--81},
     publisher = {Gauthier-Villars},
     volume = {50},
     number = {1},
     year = {1989},
     zbl = {0684.35019},
     mrnumber = {994043},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1989__50_1_71_0/}
}
TY  - JOUR
AU  - Hayashi, Nakao
TI  - Time decay of solutions to the Schrödinger equation in exterior domains. I
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1989
DA  - 1989///
SP  - 71
EP  - 81
VL  - 50
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1989__50_1_71_0/
UR  - https://zbmath.org/?q=an%3A0684.35019
UR  - https://www.ams.org/mathscinet-getitem?mr=994043
LA  - en
ID  - AIHPA_1989__50_1_71_0
ER  - 
Hayashi, Nakao. Time decay of solutions to the Schrödinger equation in exterior domains. I. Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 1, pp. 71-81. http://archive.numdam.org/item/AIHPA_1989__50_1_71_0/

[1] A. Friedman, Partial Differential Equations: Holt, Rinehart and Winston, New York, 1969. | MR 445088 | Zbl 0224.35002

[2] Y. Jing-Qi, Comportement à l'infini des solutions d'une equation de Schrödinger non linéaire dans un domaine extérieur, C. R. Acad. Sc. Paris, t. 294,1982, p. 163-166. | MR 651435 | Zbl 0511.35078

[3] O.A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, 2nd English ed., Gordon and Breach, New York, 1969. | MR 254401 | Zbl 0184.52603

[4] O.A. Ladyzhenskaya and N.N. Ural'Ceva, Linear and Quasilinear Equations of Elliptic Type, Academic Press, New York, 1968. | Zbl 0164.13002

[5] Y. Tsutsumi, Global solution of the nonlinear Schrödinger equation in exterior domains, Comm. PDE, t. 8, 1983, p. 1337-1374. | MR 711442 | Zbl 0542.35027

[6] K. Yosida, Functional Analysis, Springer-Verlag, Berlin, Heidelberg, New York, 1971. | Zbl 0217.16001

[7] Y. Chen, Global existence of the solution of nonlinear Schrödinger equations in exterior domains, Acta Mathematicae Applicatae Sinica, t. 2, (3), 1985, p. 191-212. | Zbl 0641.35011